# SDR 2002F01018

- Difficulty date: November 6, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N513AT
- Make and model: Boeing 757-28A
- Aircraft serial: 32449
- Aircraft time: 3,022 hours, 1,077 cycles
- Engine: Rroyce RB211535E4
- Engine time: 3,024 hours, 1,078 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: TX
- How discovered: C
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

(ORIG-CLOSED) FLIGHT NUMBER 159. AFTER STARTING RIGHT ENGINE-VIBRATION HEARD AND FELT THROUGHOUT AIRCRAFT AT IDLE POWER. VIBERATION GOES AWAY WHEN POWER ADVANCED. MAINTENANCE PERFORMED TEST NR 10 HIGH/LOW IDLE CHECK PER MM 71-00-00, NO FAULTS FOUND. PERFORMED TEST NR 6, ENGINE VIBRATION SURVEY PER MM 71-00-00/501, CHECK OK. PER MM 71-00-00-2 ENGINE WITH PHASE 5 COMBUSTERS RUMBLE AT IDLE IN COLD WEATHER. OPERATION NORMAL PER MM 71-00-00-2. AIRCRAFT RETURNED TO SERVICE.
